# SDR SWAA2022082544656

- Difficulty date: August 23, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N560WN
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 70,697 hours, 34,642 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON THE LH MID EMERGENCY DOOR DOES NOT ILLUMINATE. / [01] REPLACED BATTERY PACKS M1672; M1670 AND M1668 AND PERFORMED GOOD TEST PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION ITEM 1. BATTERY TESTS GOOD.;[03] UPDATED PARTS BLOCK.;[04] VERIFIED CORRECTIVE ACTION 3 AND COMPLETED OK TO CLOSE PANELS;[05] COMPLETED STEP 1.;[06] VERIFIED CORRECTIVE ACTION 5 COMPLETED
